American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Friedrich Hegenbarth and Dušan Repovš. Controlled homotopy equivalences and structure sets of manifolds. Proc. Amer. Math. Soc. 142 (2014) 3987-3999.
Abstract, references, and article information   
View Article: PDF

[3] Björn Schuster. On the Morava K-theory of $M_{12}$. Proc. Amer. Math. Soc. 142 (2014) 1437-1445.
Abstract, references, and article information   
View Article: PDF

[4] Donald M. Davis. Vector fields on $RP^m{\times}RP^n$. Proc. Amer. Math. Soc. 140 (2012) 4381-4388.
Abstract, references, and article information   
View Article: PDF

[5] Eugene Z. Xia. Dehn twists and invariant classes. Proc. Amer. Math. Soc. 140 (2012) 1173-1183. MR 2869103.
Abstract, references, and article information   
View Article: PDF

[6] Yen-lung Tsai and Eugene Z. Xia. Non-abelian local invariant cycles. Proc. Amer. Math. Soc. 135 (2007) 2365-2367. MR 2302557.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Malkhaz Bakuradze and Vladimir Vershinin. Morava $K$-theory rings for the dihedral, semidihedral and generalized quaternion groups in Chern classes. Proc. Amer. Math. Soc. 134 (2006) 3707-3714. MR 2240687.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Nicholas J. Kuhn; \break with an appendix by Greg Arone and Nicholas J. Kuhn. Mapping spaces and homology isomorphisms. Proc. Amer. Math. Soc. 134 (2006) 1237-1248. MR 2196061.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Björn Schuster and Nobuaki Yagita. Morava $K$-theory of extraspecial $2$-groups. Proc. Amer. Math. Soc. 132 (2004) 1229-1239. MR 2045443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Yasuhiro Hara and Norihiko Minami. Borsuk-Ulam type theorems for compact Lie group actions. Proc. Amer. Math. Soc. 132 (2004) 903-909. MR 2019972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norihiko Minami. From $K(n+1)_*(X)$ to $K(n)_*(X)$. Proc. Amer. Math. Soc. 130 (2002) 1557-1562. MR 1879983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takahisa Miyata and Tadashi Watanabe. Vietoris-Begle theorem for spectral pro-homology. Proc. Amer. Math. Soc. 130 (2002) 595-598. MR 1862143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Robert R. Bruner. Ossa's theorem and Adams covers . Proc. Amer. Math. Soc. 127 (1999) 2443-2447. MR 1653421.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] William G. Dwyer, Emmanuel Dror Farjoun and Douglas C. Ravenel. Bousfield localizations of classifying spaces of nilpotent groups. Proc. Amer. Math. Soc. 127 (1999) 1855-1861. MR 1646308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vassily Gorbounov, Stephen F. Siegel and Peter Symonds. The cohomology of the Morava stabilizer group ${\mathbb S}_2$ at the prime 3 . Proc. Amer. Math. Soc. 126 (1998) 933-941. MR 1422870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] David Copeland Johnson and W. Stephen Wilson. On a theorem of Ossa. Proc. Amer. Math. Soc. 125 (1997) 3753-3755. MR 1415328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Norio Iwase. Adjoint action of a finite loop space. Proc. Amer. Math. Soc. 125 (1997) 2753-2757. MR 1401745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] John McCleary and Dennis A. McLaughlin. Morava $K$-theory and the free loop space . Proc. Amer. Math. Soc. 114 (1992) 243-250. MR 1079897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jerzy Dydak and George Kozlowski. Vietoris-Begle theorem and spectra . Proc. Amer. Math. Soc. 113 (1991) 587-592. MR 1046999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Vidhyanath K. Rao. On the Morava $K$-theories of ${\rm SO}(2n+1)$ . Proc. Amer. Math. Soc. 108 (1990) 1031-1038. MR 994784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Mark Feshbach. Essential maps exist from $B{\rm U}$ to ${\rm Coker}\, J$ . Proc. Amer. Math. Soc. 97 (1986) 539-545. MR 840642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Mark Mahowald and Nigel Ray. A note on the Thom isomorphism . Proc. Amer. Math. Soc. 82 (1981) 307-308. MR 609673.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Francis Clarke. On ${\rm Ext}\sb {K\sb *(K)}(\pi\sb *(K)$, $K\sb *(MU))$ . Proc. Amer. Math. Soc. 74 (1979) 156-160. MR 521890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1